Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the remedy for the upper heel pain ?

I have been suffering with heel pain for the last 3 months. Pain killers give me relief temporarily. Tried changing shoes, applying some muscle relaxant ointment etc Not sure if it is plantar faciliitis or achiles tendon or some thing else. Please help me.
Asked On : Sun, 6 Feb 2011
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
If its Plantar fasicitis., try the following.
Try contrast bath for 6 weeks before resorting to other treatment modalities.
Contrast bath consists of immersing both your feet in a bowl of water each, with one containig warm and the other cold water. Keep it there for 5 min and exchange the feet. Repeat this 10 times and the cycle 4 times every day and you should be better by the end of 6 weeks.
Wear MCR (microcellular chappals).

If it does't subside by six weeks time, local steroid injection can be tried.

Thank you.
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor